Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Migraine headache, fluctuating BP, elevated heart rate, lips tingling, dizziness, nausea. Head CT done. Taken Inderal. Cause?

thank-you . I have not been feeling well for a while having miagraine headaches but the last two days having tingling on my lips and some dizziness along with nausea and dry heaves. Blood pressure 149/103 then 135/102/and then back 135/92 all with pulse rate averaging in the 70s. Had a head CT in April for the continued headaches which was normal. Blood pressure had stayed normal and was having problem with elevated heart rate and was prescribed Inderal daily. Just dont think something is just right and advice would be appreciated..Thanks in advance.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Health care magic.
I went through the history provided by you.
It seems from the history that you are having that you are having migraine headache and fluctuating blood pressure. Inderal is a anti hypertenive drug and you need to continue it as advised by your doctor.
The other symptoms like nausea, dizziness are because of migraine and these require treatment by consultation with your physician.
Do consult your Physician doctor for examination and treatment.

Thank you for writing to us
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor